Journal article icon

Journal article

Symplectic instanton homology: naturality, and maps from cobordisms

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.4171/QT/129

Authors


More by this author
Institution:
University of Oxford
Department:
MATHEMATICAL INSTITUTE
Sub department:
Mathematical Institute
Role:
Author
Publisher:
European Mathematical Society Publisher's website
Journal:
Quantum Topology Journal website
Volume:
10
Issue:
4
Pages:
677–722
Publication date:
2019-06-09
Acceptance date:
2017-10-11
DOI:
EISSN:
1664-073X
ISSN:
1663-487X
Language:
English
Keywords:
Pubs id:
1161193
Local pid:
pubs:1161193
Deposit date:
2021-02-13

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP